Skip to main content
Article
Gauge-invariant ideals in the c*-algebras of finitely aligned higher-rank graphs
Canadian Journal of Mathematics
  • Aidan Sims, University of Newcastle
Document Type
Journal Article
Publication Date
1-1-2006
Abstract

We produce a complete description of the lattice of gauge-invariant ideals in C* (A) for a finitely aligned k-graph A. We provide a condition on A under which every ideal is gauge-invariant. We give conditions on A under which C* (A) satisfies the hypotheses of the Kirchberg-Phillips classification theorem.

RIS ID
16537
Citation Information
Aidan Sims. "Gauge-invariant ideals in the c*-algebras of finitely aligned higher-rank graphs" Canadian Journal of Mathematics Vol. 58 Iss. 6 (2006) p. 1268 - 1290
Available at: http://works.bepress.com/asims/16/